# SDR SWAA2018072423732

- Difficulty date: June 28, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON FLOORBEAM UPPER CHORD CRACKED AT BS 328, RBL 21.5.  REPAIRED FLOOR BEAM PER SRM.
